# SDR CA030903016

- Difficulty date: April 14, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Aircraft time: 454 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564002
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WINTER MAINTENANCE IT WAS DISCOVERED THAT A/C HAD SOME AMOUNTS OF FUEL LEAKING FROM WINGS. 6 CELLS IN ALL WERE FOUND LEAKING ON THE LT WING.
